Record number :
1585555
Title of article :
A new interpretation for orthofermions
Author/Authors :
Aghababaei Samani، نويسنده , , Keivan، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
7
From page :
373
To page :
379
Abstract :
In this article we introduce a simple physical model which realizes the algebra of orthofermions. The model is constructed from a cylinder which can be filled with some balls. The creation and annihilation operators of orthofermions are related to the creation and annihilation operators of balls in certain positions in the cylinder. Relationship between this model and topological symmetries in quantum mechanics is investigated.
Keywords :
Orthofermions , topological symmetries
Journal title :
Reports on Mathematical Physics
Serial Year :
2003
Link To Document :
بازگشت